# SDR NOCA12007

- Difficulty date: June 16, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING THE LANDING GEAR AFTER T/O, THE RT GEAR LIGHT CAME ON WHEN BRINGING THE LEVER TO OFF POS, LANDING GEAR DISAGREE EICAS CAME ON ALSO.  REPLACED DOOR LATCH ACTUATOR AND SEQUENCE VALVE ITEM IS STILL OPEN.
